# SDR SWIA200617197

- Difficulty date: September 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 33,191 hours, 28,267 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR, GEAR DISAGREE WARNING MESSAGE WITH ASSOCIATED CAUTION AND STATUS MESSAGES.  REPLACED NOSE LANDING GEAR PRIORITY VALVE IAW 32-35-15.  OPERATIONAL CHECK GOOD.
